# SDR REXA2017031400364

- Difficulty date: March 14, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 20,027 hours, 19,501 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE TOILET CAUTION MESSAGE ON FINAL APPROACH. F/A CHECKED THE LAVATORY. NO DEFECTS NOTED.  PERFORMED OPS CHECK OF THE LAVATORY SMOKE DETECTION SYSTEM IAW AMM 26-16-01. OPS CHECKED GOOD.
